Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a conjecture of Broughan


Authors: Santos Hernández Hernández and Florian Luca
Journal: Proc. Amer. Math. Soc. 136 (2008), 403-407
MSC (2000): Primary 11B36; Secondary 11J68
Published electronically: October 24, 2007
MathSciNet review: 2358477
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we confirm a conjecture of Broughan, concerning the closure of the set of Fibonacci numbers in the full topology over $ \mathbb{Z}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11B36, 11J68

Retrieve articles in all journals with MSC (2000): 11B36, 11J68


Additional Information

Santos Hernández Hernández
Affiliation: Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Vicuña Mackenna 4860, Santiago, Chile
Email: shernand@mat.puc.cl

Florian Luca
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, C.P. 58089, Morelia, Michoacán, México
Email: fluca@matmor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08875-2
PII: S 0002-9939(07)08875-2
Received by editor(s): May 2, 2006
Received by editor(s) in revised form: August 15, 2006
Published electronically: October 24, 2007
Communicated by: Ken Ono
Article copyright: © Copyright 2007 American Mathematical Society